# SDR REXA2017112901226

- Difficulty date: November 29, 2017
- Submitted: December 7, 2017
- Operation: Air carrier
- Aircraft: N8921B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7921
- Aircraft time: 26,591 hours, 24,286 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BROKEN WIRE ON EMERGENCY FLOOR LIGHTING, RIGHT SIDE ROW 5. REMOVED AND REPLACED EMERGENCY FLOOR LIGHTING RIGHT SIDE ROW 5 IAW AMM 33-51-01.  OPS CHECK GOOD.
